Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 144, Number 2
HTML articles powered by AMS MathViewer

Self-dual uniform matroids on infinite sets
Nathan Bowler and Stefan Geschke PDF
Proc. Amer. Math. Soc. 144 (2016), 459-471
Coisotropic subalgebras of complex semisimple Lie bialgebras
Nicole Kroeger PDF
Proc. Amer. Math. Soc. 144 (2016), 473-486
Critical values of Gaussian $SU(2)$ random polynomials
Renjie Feng and Zhenan Wang PDF
Proc. Amer. Math. Soc. 144 (2016), 487-502
A geometric Hall-type theorem
Andreas F. Holmsen, Leonardo Martinez-Sandoval and Luis Montejano PDF
Proc. Amer. Math. Soc. 144 (2016), 503-511
Mirror symmetry and the classification of orbifold del Pezzo surfaces
Mohammad Akhtar, Tom Coates, Alessio Corti, Liana Heuberger, Alexander Kasprzyk, Alessandro Oneto, Andrea Petracci, Thomas Prince and Ketil Tveiten PDF
Proc. Amer. Math. Soc. 144 (2016), 513-527
Systolic growth of linear groups
Khalid Bou-Rabee and Yves Cornulier PDF
Proc. Amer. Math. Soc. 144 (2016), 529-533
Asymptotic behaviour of Jacobi polynomials and their zeros
Dimitar K. Dimitrov and Eliel J. C. dos Santos PDF
Proc. Amer. Math. Soc. 144 (2016), 535-545
The upper and lower bounds on non-real eigenvalues of indefinite Sturm-Liouville problems
Jiangang Qi, Bing Xie and Shaozhu Chen PDF
Proc. Amer. Math. Soc. 144 (2016), 547-559
Global exponential stability of periodic solutions to a delay Lasota-Wazewska model with discontinuous harvesting
Lian Duan, Lihong Huang and Yuming Chen PDF
Proc. Amer. Math. Soc. 144 (2016), 561-573
Multiple solutions for an indefinite elliptic problem with critical growth in the gradient
Louis Jeanjean and Humberto Ramos Quoirin PDF
Proc. Amer. Math. Soc. 144 (2016), 575-586
Herman rings of meromorphic maps with an omitted value
Tarakanta Nayak PDF
Proc. Amer. Math. Soc. 144 (2016), 587-597
Note on local-to-global properties of BLD-mappings
Rami Luisto PDF
Proc. Amer. Math. Soc. 144 (2016), 599-607
Uniform localization is always uniform
Rui Han PDF
Proc. Amer. Math. Soc. 144 (2016), 609-612
The automorphism group of a shift of subquadratic growth
Van Cyr and Bryna Kra PDF
Proc. Amer. Math. Soc. 144 (2016), 613-621
The solution operator of the inhomogeneous Dirichlet problem in the unit ball
David Kalaj and Djordjije Vujadinović PDF
Proc. Amer. Math. Soc. 144 (2016), 623-635
Schatten-class truncated Toeplitz operators
Patrick Lopatto and Richard Rochberg PDF
Proc. Amer. Math. Soc. 144 (2016), 637-649
Codimension formulae for the intersection of fractal subsets of Cantor spaces
Casey Donoven and Kenneth Falconer PDF
Proc. Amer. Math. Soc. 144 (2016), 651-663
Quantitative unique continuation principle for Schrödinger operators with singular potentials
Abel Klein and C. S. Sidney Tsang PDF
Proc. Amer. Math. Soc. 144 (2016), 665-679
On Radon transforms on compact Lie groups
Joonas Ilmavirta PDF
Proc. Amer. Math. Soc. 144 (2016), 681-691
Fredholmness vs. Spectral Discreteness for first-order differential operators
N. Anghel PDF
Proc. Amer. Math. Soc. 144 (2016), 693-701
Remarks on the Obrechkoff inequality
Alexandre Eremenko and Alexander Fryntov PDF
Proc. Amer. Math. Soc. 144 (2016), 703-707
On Kac’s principle of not feeling the boundary for the Kohn Laplacian on the Heisenberg group
Michael Ruzhansky and Durvudkhan Suragan PDF
Proc. Amer. Math. Soc. 144 (2016), 709-721
Construction of minimal non-invertible skew-product maps on 2-manifolds
Jakub Šotola and Sergei Trofimchuk PDF
Proc. Amer. Math. Soc. 144 (2016), 723-732
A function whose graph has positive doubling measure
Tuomo Ojala and Tapio Rajala PDF
Proc. Amer. Math. Soc. 144 (2016), 733-738
Proper holomorphic polynomial maps between bounded symmetric domains of classical type
Aeryeong Seo PDF
Proc. Amer. Math. Soc. 144 (2016), 739-751
Evaluation of the ADM mass and center of mass via the Ricci tensor
Pengzi Miao and Luen-Fai Tam PDF
Proc. Amer. Math. Soc. 144 (2016), 753-761
Remarks on an inequality of Rogers and Shephard
Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis PDF
Proc. Amer. Math. Soc. 144 (2016), 763-773
On the improvement of concavity of convex measures
Arnaud Marsiglietti PDF
Proc. Amer. Math. Soc. 144 (2016), 775-786
Slicing inequalities for subspaces of $L_p$
Alexander Koldobsky PDF
Proc. Amer. Math. Soc. 144 (2016), 787-795
Affine diameters of convex bodies
Imre Bárány, Daniel Hug and Rolf Schneider PDF
Proc. Amer. Math. Soc. 144 (2016), 797-812
On Calabi extremal Kähler-Ricci solitons
Simone Calamai and David Petrecca PDF
Proc. Amer. Math. Soc. 144 (2016), 813-821
Some curvature pinching results for Riemannian manifolds with density
William Wylie PDF
Proc. Amer. Math. Soc. 144 (2016), 823-836
Classifying invariant $\sigma$-ideals with analytic base on good Cantor measure spaces
Taras Banakh, Robert Rałowski and Szymon Żeberski PDF
Proc. Amer. Math. Soc. 144 (2016), 837-851
Independence of Ramsey theorem variants using $\varepsilon _0$
Harvey Friedman and Florian Pelupessy PDF
Proc. Amer. Math. Soc. 144 (2016), 853-860
Bounded stationary reflection
James Cummings and Chris Lambie-Hanson PDF
Proc. Amer. Math. Soc. 144 (2016), 861-873
Strong asymptotic independence on Wiener chaos
Ivan Nourdin, David Nualart and Giovanni Peccati PDF
Proc. Amer. Math. Soc. 144 (2016), 875-886
Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds
Walter D. Neumann and Anastasiia Tsvietkova PDF
Proc. Amer. Math. Soc. 144 (2016), 887-896
A note on the concordance invariants epsilon and upsilon
Jennifer Hom PDF
Proc. Amer. Math. Soc. 144 (2016), 897-902
Multiplicity formula for restriction of representations of $\widetilde {\mathrm {GL}_{2}}(F)$ to $\widetilde {\mathrm {SL}_{2}}(F)$
Shiv Prakash Patel and Dipendra Prasad PDF
Proc. Amer. Math. Soc. 144 (2016), 903-908
Rational approximations of sectional category and Poincaré duality
José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq PDF
Proc. Amer. Math. Soc. 144 (2016), 909-915